# SDR C7WA200400015

- Difficulty date: April 28, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 737231
- Aircraft serial: 21986
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS242G4R18B31S8
- Condition: Burned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, NR 1 BLEED AIR TRIP LIGHT CAME ON WITH COCKPIT DUCT OVERHEAT LIGHT AND ANTI-ICE DUCT OVERHEAT LIGHT CAME ON ALL SIMUTANEOUSLY.  CABIN PRESSURE WAS UNCONTROLLABLE.  PERFORMED EMERGENCY DESCENT.  PACK VALVE C/B POPPED, NR 2 BLEED AIR VALVE C/B POPPED.  NR 2 ENGINE ANTI-ICE C/B POPPED.  NR 1 ENGINE HYDRAULIC PUMP SYSTEM A LOW PRESSURE LIGHT CAME ON.  HYDRAULIC QUANTITY DROPPED TO ZERO PRESSURE REMAINED NORMAL.  HYDRAULIC SYSTEM 'A' FAILURE PROCEDURE ACCOMPLISHED FOR LANDING.  ALT FLAP EXTENSION AND MANUAL GEAR EXTENSION PERFORMED.  RETURNED TO DAYTON.  FOUND CONNECTOR D4164 AND 1183 BULKHEAD SHORTED & BURNED ALL 31 PINS.  REMOVED AND REPLACED D4164S AND D4164P AND ASSOCIATED PINS/SOCKETS.  (M)
